# SDR YENA2024050200688

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FR 68 RH SIDE, DOOR STOP FITTING 1 HOLE INBOARD LO WER. CRACK DIRECTION 6 O'CLOCK (VIEW LOOKING AFT); (RESOLVED ON W/O: 1292908 TASKCARD: NR-00022) REF AEROMAN NR 2024-168731 WO 2024 45/1 PERFORMED REPAIR ON FR68RH DOOR STOP FITTING 1 HOLE INBOARD LOWER IAW A320 SRM 53-41-12-300-010. THIS REPAIR IS CATEGORY B MUST BE INSPECTED AT 24,500FC/FH NOT RELEVANT FROM TIME OF ADL/REPAIR EMBODIMENT, SUBSEQUENT INSPECTION AT INTERVALS OF 10,700FC/FH NOT RELEVANT INSPECTION METHOD HFEC AND ROTOTEST IAW A320 SRI 53-41-12-205-009 TABLE 002. THIS PART IS CONSIDERED PSE IAW A320 SRM 51-11-12. TOOL USED EDDY CURRENT FLAW DETECTOR P/N NORTEC 600D; S/N 220272712 DUE DATE NOV/28/2024. DIGITAL CALIPER P/N 500-197-30 S/N A23218442 DUE DATE FEB/18/2025. SMALL HOLE GAUGES P/N 154-901; S/N AE-411360 DUE DATE FEB/11/2025. COMBINATION GAGE P/N CBG-12-2-N-1; S/N 2206025 DUE DATE NOV/30/2024. ULTRASONIC EQUIPMENT P/N 45MG; S/N 232017609; DUE DATE SEP/22/2024. ACCOMPLISHED BY AEROMAN TECH A. GUTIERREZ 8600815 RII BY J. PORTILLO QC 276 FUR-A320-53-01275.
